Alert archive / California / Winter Weather Advisories in 2021
Winter Weather Advisory 6, NWS Eureka, CA
NWS Eureka, CA issued this winter weather advisory at Jan 27, 2021, 3:53 AM PST for 5 counties in California. It took effect at Jan 27, 2021, 12:00 PM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2021, 3:53 AM PST (11:53 UTC)
- In effect from
- Jan 27, 2021, 12:00 PM PST
- Expired
- Jan 28, 2021, 2:00 PM PST
- In force
- 26 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Lake County, CA, Mendocino County, CA, Trinity County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 75 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964 WWUS46 KEKA 271153 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 353 AM PST Wed Jan 27 2021 ...SNOW continues THIS MORNING with snow levels slowly rising... .A cold storm system will continue to bring snow to the region through tonight. Snow levels this morning range from the valleys floors to around 1,500 feet. These are expected to slowly rise to around 2,500 by late this afternoon. Showers will diminish this afternoon in the southern areas, but continue in Humboldt, Del Norte and northern Trinity counties. CAZ102-105>107-272000- /O.NEW.KEKA.WW.Y.0006.210127T2000Z-210128T1200Z/ /O.CON.KEKA.WS.W.0002.000000T0000Z-210127T2000Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity- 353 AM PST Wed Jan 27 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY ABOVE 1500 FEET... ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY ABOVE 2500 FEET... * WHAT...For the Winter Storm Warning above 1500 feet, heavy snow. Additional snow accumulations of 4 to 8 inches. Winds gusting as high as 35 mph. For the Winter Weather Advisory above 2500 feet, snow expected. Total snow accumulations of 4 to 8 inches. Winds gusting as high as 35 mph. * WHERE...Del Norte and Humboldt County Interior areas, and Northern Trinity County. * WHEN...For the Winter Storm Warning, until noon PST today. For the Winter Weather Advisory, from noon today to 4 AM PST Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ108-111-114-115-272000- /O.CON.KEKA.WS.W.0002.000000T0000Z-210127T2000Z/ Southern Trinity-Northeastern Mendocino Interior- Northern Lake County-Southern Lake County- 353 AM PST Wed Jan 27 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY ABOVE 1500 FEET... * WHAT...Heavy snow above 1500 feet. Additional snow accumulations of 3 to 6 inches. * WHERE...Southern Trinity, Northeastern Mendocino Interior, Northern Lake County and Southern Lake County Counties. * WHEN...Until noon PST today. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
6 follow-up statements
988 WWUS46 KEKA 272155 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 155 PM PST Wed Jan 27 2021 .A cold storm system will continue to bring snow to the region through tonight. Snow levels will continue to slowly rise to around 2,500 by late this afternoon. Showers will diminish this afternoon in the southern areas, but continue in Humboldt, Del Norte and northern Trinity counties. CAZ102-105>107-280600- /O.CON.KEKA.WW.Y.0006.000000T0000Z-210128T1200Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity- 155 PM PST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM THURSDAY ABOVE 2500 FEET... * WHAT...Snow above 2500 feet. Additional snow accumulations of up to 10 inches. High elevation winds gusting as high as 35 mph. * WHERE...Del Norte Interior, Northern Humboldt Interior, Northern Trinity and Southern Humboldt Interior Counties. * WHEN...Until 4 AM Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. $$
960 WWUS46 KEKA 280050 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 450 PM PST Wed Jan 27 2021 CAZ108-111-114-280900- /O.EXB.KEKA.WW.Y.0006.000000T0000Z-210128T1800Z/ Southern Trinity-Northeastern Mendocino Interior- Northern Lake County- 450 PM PST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY ABOVE 2500 FEET... * WHAT...Snow above 2500 feet. Additional snow accumulations of 5 to 10 inches. * WHERE...Southern Trinity, Northeastern Mendocino Interior and Northern Lake County Counties. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ102-105>107-280900- /O.EXT.KEKA.WW.Y.0006.000000T0000Z-210128T1800Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity- 450 PM PST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM PST THURSDAY ABOVE 2500 FEET... * WHAT...Snow above 2500 feet. Additional snow accumulations of 5 to 10 inches. * WHERE...Del Norte Interior, Northern Humboldt Interior, Northern Trinity and Southern Humboldt Interior Counties. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
850 WWUS46 KEKA 280445 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 845 PM PST Wed Jan 27 2021 CAZ102-105>108-111-114-281245- /O.CON.KEKA.WW.Y.0006.000000T0000Z-210128T1800Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior-Northern Lake County- 845 PM PST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY ABOVE 2500 FEET... * WHAT...Snow above 2500 feet. Additional snow accumulations of 4 to 8 inches. * WHERE...Del Norte Interior, Northern Humboldt Interior, Southern Humboldt Interior, Northern Trinity, Southern Trinity, Northeastern Mendocino Interior, and Northern Lake County. * WHEN...Until 10 AM PST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
594 WWUS46 KEKA 281211 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 411 AM PST Thu Jan 28 2021 CAZ102-105>108-111-114-282015- /O.EXT.KEKA.WW.Y.0006.000000T0000Z-210128T2200Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior-Northern Lake County- 411 AM PST Thu Jan 28 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON ABOVE 2500 FEET... * WHAT...Snow above 2500 feet. Additional snow accumulations of up to 5 inches. * WHERE...Southern Trinity, Northeastern Mendocino Interior, Del Norte Interior, Northern Humboldt Interior, Northern Trinity, Southern Humboldt Interior and Northern Lake County Counties. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
180 WWUS46 KEKA 282053 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 1253 PM PST Thu Jan 28 2021 CAZ102-105>108-111-114-282200- /O.CON.KEKA.WW.Y.0006.000000T0000Z-210128T2200Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior-Northern Lake County- 1253 PM PST Thu Jan 28 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM THIS AFTERNOON ABOVE 2500 FEET... * WHAT...Snow above 2500 feet. Additional snow accumulations of up to 5 inches. * WHERE...Southern Trinity, Northeastern Mendocino Interior, Del Norte Interior, Northern Humboldt Interior, Northern Trinity, Southern Humboldt Interior and Northern Lake County Counties. * WHEN...Until 2 PM this afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. $$
222 WWUS46 KEKA 282211 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 211 PM PST Thu Jan 28 2021 CAZ102-105>108-111-114-282315- /O.EXP.KEKA.WW.Y.0006.000000T0000Z-210128T2200Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior-Northern Lake County- 211 PM PST Thu Jan 28 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Additional light snow accumulations are possible in showers through the evening. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 2:55 PM PST, 12 hours 58 minutes earlier.
Area forecast discussion, Jan 26, 2:55 PM PST, 12 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
255 PM PST Tue Jan 26 2021
.SYNOPSIS...A significant winter storm will bring widespread rain
along with heavy snow and strong winds through this evening with
lingering rain and snow showers into Thursday. Additional rain and
snow is expected into the weekend and early next week.
&&
.DISCUSSION...A potent storm system continues to move toward the
coast. Widespread rain and mountain snow precedes the storm system,
with inland snow levels running between 1500 and 2000 feet. Snow
levels are forecast to gradually rise through the night, but some
valleys may continue to have trapped cold air producing lower snow
levels. Confidence remains high for snow levels to range from 1000
to 1500 from Trinity County into interior Del Norte and Humboldt,
supporting 1-2 feet of snow along much of the Hwy 299 corridor from
Berry Summit eastward to Weaverville. South of Hwy 36, the bulk of
snowfall will be above 2000-2500 ft for southern Humboldt and
Trinity and above 2500-3000 ft from interior Mendocino into Lake
County. Overall, the rain and snow forecast remains generally
unchanged. Wind Advisories continue into the evening hours for low-
level wind gusts up to 50 mph and higher elevation gusts over 60
mph.
A line of thunderstorms has developed about 50 NM off the North
Coast, and this line is presently moving ESE. There are several weak
rotational couplets along this line, and there have been indications
of a possible meso-low with warming cloud tops to the SW and and
increase in lightning to the E of the low well offshore Cape
Mendocino. As a result, have expanded scattered thunderstorms across
the N coastal waters into the coastal plain from Cape Mendocino to
the OR/CA line. These thunderstorms have the potential to drag a
strong low-level jet to the surface and produce winds in excess of
storm force, in addition to isolated waterspouts. Around 130 PM, We
issued a Special Marine Warning for portions of the coastal waters,
and this line will continue to be monitored.
Overnight, activity will be briefly waning after the passing of an
occluded front, before ramping back up as the parent upper-low
rotates closer beginning in the early morning hours of Wednesday.
Dynamics will favor a transition to convective showers at this time
with a steepening lapse rate and weak instability, thus the threat
for small hail will need to be monitored. It appears that the best
chance of thunder will shift S of Cape Mendocino with this feature.
The highest precipitable water anomalies will sweep through late
this afternoon, but will be highest S of Cape Mendocino where lower
elevations can around 2.5 inches of rain in a six hour period. This
area will need to be monitored for areal flooding issues through
Thursday. Snow elevations will begin to lift later Wednesday.
Blocked by a building ridge to the east, the upper low will lurk
offshore while quickly filling, keeping the weather unsettled
through Thursday. /JJW&SEC
.Long Term (Friday through Monday)...The ensembles take a break in
the heavier rain on Friday as a transitory ridge moves through the
area. There will likely be some light showers around, but overall it
is expected to the driest day of the week. Friday night or Saturday
models are showing a weak front that moves through fairly quickly.
Snow levels with this system are expected to be range from 3,000 to
4,000 feet. Once this moves through will likely be another short
break in the precip at some point on Saturday.
Sunday into Monday the ensembles, especially the GEFS, are starting
to show a weak AR stalling out over the area and lasting for 24 to
30 hours over the area. This system looks looks quite a bit warmer
than the ones we have been seeing with snow levels rising over 4,000
feet. This is still a ways out, but there is the potential for some
main steam river flooding with this system. MKK
&&
.AVIATION...A strong frontal boundary brought rain and increasing
southerly winds across the NWRN California late this morning. Rain
is expected to intensify by evening as the cold front moves over the
CWA. VFR to MVFR conditions with occasional dipping to IFR at times
in periods are expected through the TAF period at all terminals as
it moves through. Strong surface wind gusts around 35 to 45 mph is
impacting the coastal terminals, reaching 50 mph at CEC during the
afternoon. Low level wind shear has developed at the coastal
terminals reaching 60 kt at 2000 feet. Gusty southerly winds are
also expected at KUKI by late this afternoon, however the strongest
winds are forecast to remain 1000 to 2000 feet above MSL. Thus, low
level wind shear will also be possible at KUKI through late evening.
Behind the front wind will diminish this evening and rain will
become more showery later this evening. MVFR conditions may linger
through the evening. ZVS
&&
.MARINE...Gale to storm force southerlies has develop across the
waters as a strong frontal system moves through. Sustained wind
speeds of 35 to 45kt with gusts up to around 55 kts will continue
through this evening. The Storm Warning for the northern outer
waters is in effect through this evening, with Gale Force Warning
for the rest of the waters as well. There will be a brief lull late
this evening and into tonight, but southerlies will quickly ramp up
again Wednesday morning. Mostly fresh to strong breezes are expected
with this second burst and will weaken as we head into the overnight
period on Wednesday. Northerlies will develop on Thursday, but this
will be shortlived, as southerlies redevelop ahead of the next
system approaching the area later on Friday. Models are then keeping
winds elevated over the waters, mostly in the moderate to fresh
breeze range through at least the weekend.
Short-period seas has developed throughout the coastal waters in
response to the rapid increase of the winds. A west to northwest
swell around 10 to 13 feet at 13 seconds will continue decay through
late evening. An additional westerly swell is set to replace the
decaying swell on Wednesday. This second swell will peak around 17
to 19 feet at 16 seconds Wednesday evening. Guidance then shows yet
another westerly swell moving through the waters overnight on
Friday. MKK/ZVS
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 7 PM this evening
for CAZ101>106-109-110-112-113.
Winter Storm Warning until noon Wednesday
for CAZ102-104>108-110-111-113>115.
Wind Advisory from 6 PM this evening to midnight tonight
for CAZ111-115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Wind Advisory until 7 PM this evening for PZZ410-415.
Gale Warning until 7 PM this evening for PZZ450.
Storm Warning until 7 PM this evening for PZZ470.
Gale Warning until 9 PM this evening for PZZ455-475.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 26, 9:12 PM PST, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 912 PM PST Tue Jan 26 2021 CAZ112-280515- Southwestern Mendocino Interior- 912 PM PST Tue Jan 26 2021 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105>108-114-280515- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northern Lake County- 912 PM PST Tue Jan 26 2021 ...WINTER STORM WARNING IN EFFECT UNTIL NOON PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Winter Storm Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-113-280515- Northwestern Mendocino Interior-Southeastern Mendocino Interior- 912 PM PST Tue Jan 26 2021 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ111-115-280515- Northeastern Mendocino Interior-Southern Lake County- 912 PM PST Tue Jan 26 2021 ...WINTER STORM WARNING IN EFFECT UNTIL NOON PST WEDNESDAY... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Wind Advisory is currently in effect. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Winter Storm Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-109-280515- Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast- 912 PM PST Tue Jan 26 2021 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A chance of thunderstorms exists tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-280515- Southwestern Humboldt- 912 PM PST Tue Jan 26 2021 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 26, 10:17 PM PST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1017 PM PST TUE JAN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW 2 SE CLEARLAKE 38.94N 122.61W
01/26/2021 M2.0 INCH LAKE CA TRAINED SPOTTER
TRAINED SPOTTER REPORTS 2 INCHES OF SNOW
FELL DURING A 5-HOUR WINDOW AT 1,600 FEET IN
ELEVATION.
&&
JAWLocal storm report, Jan 26, 11:03 PM PST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1103 PM PST TUE JAN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 2 ENE CALPELLA 39.24N 123.16W
01/26/2021 E2.0 INCH MENDOCINO CA PUBLIC
SOCIAL MEDIA REPORT OF ESTIMATED 2 INCHES OF
SNOW FELL DURING A 3-HOUR WINDOW AT AROUND
1,200 FEET.
&&
JAWLocal storm report, Jan 26, 11:30 PM PST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1130 PM PST TUE JAN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM HEAVY SNOW 10 NE WEAVERVILLE 40.86N 122.80W
01/26/2021 E30.0 INCH TRINITY CA TRAINED SPOTTER
OVER 30 INCHES OF SNOW FELL FROM 1PM TO
11:30PM. STATION ELEVATION: 2650 FT.
&&
MKKThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 6:54 PM PST | Small Craft Advisory | EKA | 56 hr | |
| Jan 27, 2:59 AM PST | Gale Warning | EKA | 11 hr | |
| Jan 27, 2:15 PM PST | Hazardous Seas Warning | EKA | 7 hr |
Nearby
Winter Weather Advisories in California, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.